MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 15MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401)
Date of Event 07/24/2014
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2014.The patient was further advised by her treating physician that she will likely require total knee revision surgery to her left knee due to accelerated and preventable wear of the tibial insert.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.The reason the reported event cannot be confirmed from the information provided but may be due to prosthesis wear, instability, and loosening and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17105355
Report Number1038671-2023-01312
Device Sequence Number11471654
Product Code JWH
UDI-Device Identifier10885862173621
UDI-Public10885862173621
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2021
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 15MM
Device Catalogue Number02-012-44-3515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown